# SDR CALA2024122601664

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 29,898 hours, 10,830 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE DO NOT ARM LIGHT  CAME ON DURING T/O INTERMITTENT CB FOR AUTO SPEED BRAKE B9 ON P6-2 PULLED AND COLLARED PER MEL.  SPEED BRAKE CONTROL SYSTEM OPERATIONAL TEST PERFORMED IAW AMM 27-62-00-710-801, TEST PASS. PERFORMED FIM 27-62 TASK-802  SPEED BRAKE DO NOT ARM LIGHT ON, NO FAULTS NOTED. MEL CLEARED, DDP REVERSED, PLACARD REMOVED, AC OK TO ADD EMP:U393349 RETURN TO SERVICE.
